English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49645/84944 (58%)
Visitors : 7699144      Online Users : 52
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/45485


    Title: Arithematic Operations on Level Sets of Convex Fuzzy Numbers
    Authors: Chang, W. K.;趙榮耀;Chow, Louis R.;Chang, S. K.
    Contributors: 淡江大學資訊工程學系
    Date: 1984-12
    Issue Date: 2010-03-26 19:24:03 (UTC+8)
    Publisher: Graduate School of Information Engineering, Tamkang University
    Relation: International Journal on Policy and Information 8(2), pp.103-110
    Appears in Collections:[資訊工程學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0KbUnknown207View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback